Research Group Differential Geometry
Deutsch | English

Publications and Preprints

On this page, you will find a collection of the newest publications and preprints of our group. For a complete publication list of each group member, please visit their personal pages.

Latest publications

Research monographs and textbooks · Published Articles · Preprints

Research monographs and textbooks

Helga Baum and Andreas Juhl: Conformal Differential Geometry. Q-curvature and conformal holonomy.
Oberwolfach Seminars, Vol. 40, Birkhäuser-Verlag, 2010 Flyer

Andreas Juhl: Families of Conformally Covariant Differential Operators, Q-Curvature and Holography.
Birkhäuser: Progress in Mathematics (275), 2009. Further Information

Helga Baum:  Eichfeldtheorie.
Springer-Verlag, 2. vollständig aktualisierte Auflage 2014 Further Information (in German)

Dmitri Alekseevsky and Helga Baum (eds): Recent Developments in Pseudo-Riemannian GeometryESI Lecture Series in Mathematics and Physics, EMS Publishing House 2008, 537 pp.  Flyer

Published articles

A. Lischewski: The zero set of a twistor spinor in any metric signature, Rendiconti del Circolo Matematico di Palermo (1952 -) (2015). DOI:10.1007/s12215-015-0189-7

A. Lischewski: Conformal superalgebras via tractor calculus, Classical Quantum Gravity 32 (2015). doi:10.1088/0264-9381/32/1/015020. Preprint: arXiv:1408.2238 [math-DG, math-ph]

A. Lischewski: Charged Conformal Killing Spinors, Journal of Mathematical Physics 56.1 (2015). doi:10.1063/1.4906069. Preprint: arXiv:1403.2311 [math-DG, math-ph]

Helga Baum, Kordian Lärz, Thomas Leistner: On the full holonomy group of special Lorentzian manifolds, Math. Zeitschrift 277 (2014), 797-828 doi:10.1007/s00209-014-1279-5. Preprint: arXiv:1204.5657 [math-DG]

A. Juhl, C. Krattenthaler: Summation formulas for GJMS-operators and Q-curvatures on the Moebius sphere, Journal of Approximation Theory (in press), doi:10.1016/j.jat.2014.03.002. Preprint, arXiv:0910.4840 [math-DG].

A. Juhl: Explicit formulas for GJMS-operators and Q-curvatures, Geometric and Functional Analysis 23(4) (2013), , pp 1278-1370. doi:10.1007/s00039-013-0232-9. Preprint: arxiv:1108.0273 [math-DG].

Christoph Stadtmüller: Adapted connections on metric contact manifolds, Journal of Geomtry and Physics 62 (2012), pp. 2170-2187. doi:10.1016/j.geomphys.2012.06.010 . Preprint: [PDF].

Helga Baum: Holonomy groups of Lorentzian manifolds - a status report. In: Global Differential Geometry, eds. C.Bär, J. Lohkamp and M. Schwarz,. p.163-200, Springer Proceedings in Mathematics 17, Springer-Verlag, 2012.

Andreas Juhl, On Branson's Q-curvature of order eight, Conformal geometry and Dynamics, 15 (2011), 20-43. Preprint version: arxiv:0912.2217 [math-DG].

Carsten Falk und Andreas Juhl: Universal recursive formulas for Q-curvature., J. Reine Angew.Math., 652 (2011). Preprint version: arXiv math-DG:0804.2745.

Andreas Juhl: Holographic formula for Q-curvature II, Adv. in Math. 226 no. 4 (2011).

J. Alt: On quaternionic contact Fefferman spaces, Diff. Geom. Appl. 28 (2010), 376-394

H. Hellwig, T. Neukirchner: Phyllotaxis - Die mathematische Beschreibung und Modellierung von Blattstellungen, Mathematische Semesterberichte 57 (1) (2010), 17-56.

Helga Baum:  The conformal analog of Calabi-Yau manifolds.  [ps ] [pdf]
In:  Handbook of Pseudo-Riemannian Geometry and Supersymmerty, IRMA Lectures in Mathematics and Theoretical Physics,  Vol. 40,
eds. V. Cortés, Publishing House of the EMS, 2010.

Thomas Leistner, Thomas Neukirchner (mit Antonio Di Scala): Irreducibly acting subgroups of Gl(n,R), in Handbook of Pseudo-Riemannian Geometry and Supersymmetry, IRMA Lectures in Mathematics and Theoretical Physics, Vol. 40, ed. V. Cortes, Publishing House of the EMS, 2010, 629-651. Preprint version: arXiv:0507047 [math-DG, math-RT]

Helga Baum and Olaf Müller:  Codazzi spinors and globally hyperbolic Lorentzian manifolds with special holonomy.
Mathematische Zeitschrift  258 (2008), 185-211.  [pdf]

Helga Baum:  Conformal Killing spinors and the holonomy problem in Lorentzian geometry - a survey of new results.
In: Symmetries and Overdetermined Systems of Partial Differential Equations, eds. M. Eastwood, W. Miller, 251--264, IMA Volumes in Mathematics, Springer 2008.   [ps]   [pdf]


A. Lischewski: (M-theory-)Killing spinors on symmetric spaces (mit Noel Hustler), Preprint, arXiv: 1503.05350 [hep-th, math.DG]

A. Lischewski: The Cauchy problem for parallel spinors as first-order symmetric hyperbolic system, Preprint, arXiv: 1503.04946 [math.DG, math-ph]

H. Baum, A. Lischewski, T. Leistner: Cauchy problems for Lorentzian manifolds with special holonomy, Preprint, arXiv: 1411.3059 [math.DG, math-ph]

Andree Lischewski, Computation of generalized Killing spinors on reductive homogeneous spaces, Preprint, arXiv:1409.2664 [math.DG, math-ph]

Daniel Schliebner, On the Geometry of Circle Bundles with Special Holonomy, Preprint, arXiv:1409.2741 [math.DG]

Andree lischewski, Reducible conformal holonomy in any metric signature and application to twistor spinors in low dimension, Preprint, arXiv:1408.1685 [math-DG]

Daniel Schliebner: On Lorentzian manifolds with highest first Betti number, Preprint, arXiv:1311.6723 [math-DG]

Thomas Leistner, Daniel Schliebner: Completeness of compact Lorentzian manifolds with special holonomy, Preprint, arXiv:1306.0120 [math-DG].

Andree Lischewski: OTowards a Classification of pseudo-Riemannian Geometries Admitting Twistor Spinors, Preprint, arXiv:1303.7246 [math-DG].

Daniel Schliebner: On the Full Holonomy of Lorentzian Manifolds with Parallel Weyl Tensor, Preprint, arXiv:1204.5907 [math-DG].

Kordian Lärz: Riemannian Foliations and the Topology of Lorentzian Manifolds, arXiv:1010.2194 [math.DG]

A. Juhl: On the recursive structure of Branson's Q-curvature, arxiv:1004.1784 [math-DG].

Andreas Juhl: On conformally covariant powers of the Laplacian., Preprint, arXiv:0905.3992 [math.DG]

Kordian Lärz: On the normal holonomy representation of spacelike submanifolds in pseudo-Riemannian space forms, arXiv:0812.1993 [math-DG]

Kordian Lärz: A class of Lorentzian manifolds with indecomposable holonomy groups, arXiv:0803.4494 [math-DG]